# SDR AALA202305126228

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 61,739 hours, 25,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW CEILING LIGHT FELL OFF. INSTALLED EXIT ROW CEILING LIGHT. OPERATION CHECKS OK.
